Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    10
  • views
    44436

Accutane Day 125

Im-patient

2507 views

Feel like I need to change the title of my blog since I'm neither on 40mgs a day nor am I probably going to be off this stuff in 5 months. So, after my derm appointment on the 24th, I'm still on 60mgs a day - and I ended up having a little breakout last week - probably stress related. My ever problematic jawline had 2 little ones develop (which I popped) and I developed another pimple in that problem area on the apple of my left cheek (which I also popped). The good thing is that these pimples are small - the bad thing is that they still don't dry up and go away, they really just sit there (hence my popping). The red abcess on my nose is finally starting to go away, but there is still a bit of a red mark.

Otherwise, things are good! Still really just dealing with redmarks - and my right jawline, though almost perfect, is not completely smooth yet. I'm beginning to wonder too if the accutane accentuates redmarks? The ones on my cheeks just don't seem to be fading at all!

So, technically I should only have to do one more month of this - but because of the breakout, I expect I'll be on it for another month. My derm said she'll keep me on it until I have a full month of clear skin.

Have to say I'm kind of ready to be done with it. I'm tired of the chapped lips and feeling tired all the time. I really do feel so low energy on this drug. Can't wait to be done...argh. Definitely worth it for the results - my skin has never been so healthy in the last ten years - but I'm tired of being on drugs all the time.



1 Comment


I am just sending you good vibes since I totally relate I am soooooo tired of chapped lips and having no energy on Tane. But it is definitely worth the results which for me has been clear skin - the hyperpigmentation takes forever to heal from Tane since the skin is so sensitive once you are off the drug you are going to see a massive improvement in the redness. Trust me - it is my third time on this crazy drug.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×